11 days of spotting...period 3 days late.

Tiffernc - posted on 01/13/2013 ( 1 mom has responded )

2

0

0

I have been taking Clomid to help me get pregnant, but had to skip it last month due to finances. My period was due on the 10th, however, on the 3rd, I started spotting. Not much, just enough for a pad. TMI alert: about 4-5 droplets on them each day. Each day I had to wear a pad. I feel like my period is going to start at any time. Can skipping a month of Clomid cause the spotting but no period? Should I call the Dr? Has anyone else had this happen?

MOST HELPFUL POSTS

Michelle - posted on 01/13/2013

4,678

8

3247

If you're concerned ring your doctor. They have all your medical history and know your body better than us.

1 Comment

View replies by

Join Circle of Moms

Sign up for Circle of Moms and be a part of this community! Membership is just one click away.

Join Circle of Moms